# SDR DALA2021032301720

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 51,080 hours, 25,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Sheared
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3153 - ATB - DURING FLAP RETRACTION, THE FLAP HANDLE BECAME STUCK AT FLAPS 1. CORRECTIVE ACTION: FOUND PIN INSIDE HANDLE RELEASE MECHANISM SHEARED. REPLACED FLAP SLAT LEVER CONTROL PANEL.
